# SDR AALA20100108ORD02

- Difficulty date: January 8, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 90,092 hours, 14,580 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - CAPTAIN REPORTED LOST RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  EMERGENCY DECLARED, RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE RIGHT HYDRAULIC SYSTEM LATERAL CENTRAL CONTROL ACTUATOR LEAKING AT CAP.  REMOVED AND REPLACED O-RING.  REMOVED AND REPLACED RIGHT ENGINE CASE DRAIN FILTER AND RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
